RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 6, Pages 3–18 (Mi izv719)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness theorems for solutions of the convolution equation on symmetric spaces

V. V. Volchkov

Donetsk National University

Abstract: Precise uniqueness theorems are proved for the solutions of a convolution equation on Riemannian symmetric spaces of non-compact type of rank $1$ and an application is given to lacunary series with respect to special functions.

DOI: https://doi.org/10.4213/im719

Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:6, 1077–1092

Bibliographic databases:

UDC: 517.5
MSC: 22E10, 22E60, 26B35, 26B99, 30G99, 31G05, 33C10, 33C80, 33J05, 35A20, 35B99, 42A12, 42A75, 46F20, 42B05, 42C10, 43A50, 43A55, 43A85, 46E30, 53C21, 53C65, 58J45, 58J60
Received: 06.12.2005

Citation: V. V. Volchkov, “Uniqueness theorems for solutions of the convolution equation on symmetric spaces”, Izv. RAN. Ser. Mat., 70:6 (2006), 3–18; Izv. Math., 70:6 (2006), 1077–1092

Citation in format AMSBIB
\Bibitem{Vol06}
\by V.~V.~Volchkov
\paper Uniqueness theorems for solutions of the convolution equation
on symmetric spaces
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 6
\pages 3--18
\mathnet{http://mi.mathnet.ru/izv719}
\crossref{https://doi.org/10.4213/im719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285024}
\zmath{https://zbmath.org/?q=an:1144.43008}
\elib{http://elibrary.ru/item.asp?id=9433304}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 6
\pages 1077--1092
\crossref{https://doi.org/10.1070/IM2006v070n06ABEH002339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244954500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947683378}


Linking options:
  • http://mi.mathnet.ru/eng/izv719
  • https://doi.org/10.4213/im719
  • http://mi.mathnet.ru/eng/izv/v70/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, Vit. V. Volchkov, “Extremal problems related to the John uniqueness theorem”, St. Petersburg Math. J., 21:5 (2010), 705–729  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, Vit. V. Volchkov, “On a problem of Berenstein–Gay and its generalizations”, Izv. Math., 74:4 (2010), 691–721  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:97
    References:50
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019